1. somaye ghorbani poor , Shirin Hejazian , Maps preserving some multiplicative structure on standard Jordan operator algebras , Journal of the Korean Mathematical Society , Volume ( 2 ) , 2016-12, Pages 1-10
  2. Shirin Hejazian , Sanaz Pooya , Simple reduced Lp-operator crossed products with unique trace , Journal of Operator Theory , Volume ( 74 ) , 2015-7, Pages 133-147
  3. mohadeseh rostamani , Shirin Hejazian , Maps preserving Fredholm or semi-Fredholm elements relative to some ideal , CUBO, A Mathematical Journal , Volume ( 17 ) , 2015-3, Pages 29-40
  4. T.L. Shatery , Shirin Hejazian , A characterization of higher derivations on Banach algebras , Italian Journal of Pure and Applied Mathematics , 2014-10, Pages 595-602
  5. Shirin Hejazian , Madjid Mirzavaziri , omid zabeti , Bounded operators on topological vector spaces and their spectral radii , Filomat , Volume ( 26 ) , 2012-12, Pages 1283-1290
  6. Shirin Hejazian , , Equivalence Classes of Linear Mappings on B(M) , Bulletin of the Malaysian Mathematical Sciences Society , Volume ( 35 ) , 2012-5, Pages 627-632
  7. Shirin Hejazian , hussein mahdavian rad , Madjid Mirzavaziri , sigma,tau-Higher derivations , Journal of Advanced Research in Pure Mathematics , Volume ( 4 ) , 2012-4, Pages 67-77
  8. Shirin Hejazian , hussein mahdavian rad , Madjid Mirzavaziri , Hossein Mohammadian , Bi-parameter Semigroups of linear operators , Electronic Journal of Theoretical Physics , Volume ( 9 ) , 2012-1, Pages 173-182
  9. امین حسینی , محمود حسنی , Assadollah Niknam , Shirin Hejazian , Some results on σ-DERIVATIONS , Annals of Functional Analysis , Volume ( 2 ) , 2011-9, Pages 75-84
  10. , Shirin Hejazian , Some Equivalence Classes of Linear Operators on B(H) , Bulletin of the Iranian Mathematical Society , Volume ( 37 ) , 2011-4, Pages 225-233
  11. Shirin Hejazian , mohadeseh rostamani , spectrally compact operators , Tbilisi Mathematical Journal , Volume ( 3 ) , 2010-12, Pages 17-25
  12. Shirin Hejazian , hussein mahdavian rad , Madjid Mirzavaziri , δ, ε-DOUBLE DERIVATIONS ON BANACH ALGEBRAS , Annals of Functional Analysis , Volume ( 1 ) , 2010-12, Pages 103-111
  13. Shirin Hejazian , Madjid Mirzavaziri , , JEWELL THEOREM FOR HIGHER DERIVATIONS ON C∗-ALGEBRAS , Proyecciones , Volume ( 29 ) , 2010-8, Pages 101-108
  14. Shirin Hejazian , Ali Reza Janfada , Invariance of primitive ideals by phi_derivations on Banach algebras , Taiwanese Journal of Mathematics , Volume ( 13 ) , 2009-8, Pages 1181-1187
  15. , Shirin Hejazian , Maps Preserving semi-Fredholm operators on Hilbert C*-modules , Journal of Mathematical Analysis and Applications , Volume ( 354 ) , 2009-4, Pages 625-629
  16. Shirin Hejazian , مجید میرزاوزیری , tayebe laal shatery , Higher derivations on Banach algebras , Journal of Analysis and Applications , Volume ( 6 ) , 2008-5, Pages 1-15
  17. Shirin Hejazian , Assadollah Niknam , - - , Farthest points and subdifferentiel in P-normed spaces , International Journal of Mathematics and Mathematical Sciences , 2008-4
  18. Shirin Hejazian , tayebe laal shatery , Automatic continuity of higher derivations on JB*-algebras , Bulletin of the Iranian Mathematical Society , 2007-4
  19. Shirin Hejazian , Ali Reza Janfada , مجید میرزاوزیری , Mohammad Sal Moslehian , Achievement of continuity of (phi, psi)-derivations without linearity , Bulletin of the Belgian Mathematical Society-Simon Stevin , 2007-3
  20. Shirin Hejazian , مجید میرزاوزیری , Mohammad Sal Moslehian , Generalized induced norms , Czechoslovak Mathematical Journal , 2007-3
  21. Shirin Hejazian , derivations of nonassociative complete normed algebras , Applied Animal Behaviour Science , 2002-1
  22. Shirin Hejazian , Assadollah Niknam , A kaplansky theorem for JB*-algebras , Rocky Mountain Journal of Mathematics , Volume ( 28 ) , 1999-1, Pages 977-981
  23. - - , Assadollah Niknam , Shirin Hejazian , Amenability of Jordan operator algebras , علوم دانشگاه تهران , Volume ( 3 ) , 1998-1, Pages 1-14
  24. Shirin Hejazian , Assadollah Niknam , Modules, annihilators and module derivations of JB * -algebras , Indian Journal of Pure and Applied Mathematics , Volume ( 27 ) , 1996-2, Pages 129-140